Skip navigation
Please use this identifier to cite or link to this item:http://essuir.sumdu.edu.ua/handle/123456789/4329
Title: Метод вычисления биномиальных коэффициентов на основе канонической формы записи чисел
Authors: Кулик, Ігор Анатолійович
Кулик, Игорь Анатольевич
Kulyk, Ihor Anatoliiovych
Скордина, Е.М.
Keywords: вычисление биномиальных коэффициентов
каноническая форма записи чисел
обчислення біноміальних коефіцієнтів
канонічна форма запису чисел
canonical form of writing numbers
calculation of the binomial coefficients
Issue Year: 2008
Publisher: Изд-во СумДУ
Citation: Скордина, Е.М. Метод вычисления биномиальных коэффициентов на основе канонической формы записи чисел [Текст] / Е.М. Скордина, И.А. Кулик // Матеріали та програма науково-технічної конференції викладачів, співробітників, аспірантів і студентів фізико-технічного факультету : присвяченої Дню науки в Україні та 60-річчю СумДУ, 21-24 квітня. - Суми : СумДУ, 2008. - Т.2. - С. 98-99.
URI: http://essuir.sumdu.edu.ua/handle/123456789/4329
Type: Theses
Appears in Collections:Наукові видання (ЕлІТ)

Views
Other75
Belarus1
Canada1
China2
Germany11
Denmark1
Spain3
France1
United Kingdom5
Hong Kong1
Morocco1
Netherlands5
Pakistan1
Russia23
Turkey3
Ukraine24
United States23
Downloads
Other106
China4
Germany2
France1
United Kingdom1
Norway1
Russia7
Ukraine6
United States2


Files in This Item:
File Description SizeFormatDownloads 
Матеріали ФТФ 2008 Том 2 73-103.pdf355.86 kBAdobe PDF130Download
Show full item record Recommend this item


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.